MAUDE Adverse Event Report: HAEMONETICS CORPORATION NEXSYS PCS SYSTEM; NEXSYS PCS, US, PRODUCT CODE: GKT

HAEMONETICS CORPORATION NEXSYS PCS SYSTEM; NEXSYS PCS, US, PRODUCT CODE: GKT
Model Number PCS-300-US
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being sent as part of a service record retrospective review that was self identified by haemonetics.The following parts were sent to customer biomed for repair: pcb assy, centrifuge dist.Brd.The suspect device/part was not returned to haemonetics, without physical sample provided for evaluation, the root cause cannot be determined.
 
Event or Problem Description
Haemonetics was notified that a customer reported, "centrifuge dist board/piece on board burnt/swapped/fixed".There was no donor involvement.

Brand Name
NEXSYS PCS SYSTEM
Common Device Name
NEXSYS PCS, US, PRODUCT CODE: GKT
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11831892
Report Number1219343-2021-00089
Device Sequence Number14513707
Product Code GKT
UDI-Device Identifier30812747011659
UDI-Public(01)30812747011659
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK180185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCS-300-US
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1